General analysis of self-dual solutions for the Einstein-Maxwell-Chern-Simons theory in (1+2) dimensions


Creative Commons License

Dereli T., Obukhov Y.

PHYSICAL REVIEW D, vol.62, no.2, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 2
  • Publication Date: 2000
  • Doi Number: 10.1103/physrevd.62.024013
  • Title of Journal : PHYSICAL REVIEW D

Abstract

The solutions of the Einstein-Maxwell-Chem-Simons theory are studied in (1+2) dimensions with the self-duality condition imposed on the Maxwell field. We give a closed form of the general solution which is determined by a single function having the physical meaning of the quasilocal angular momentum of the solution. This function completely determines the geometry of spacetime, also providing the direct computation of the conserved total mass and angular momentum of the configurations.